Journal of Symbolic Logic

Embeddability and the Word Problem

Deko V. Dekov

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 4 (1995), 1194-1198.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744871

Mathematical Reviews number (MathSciNet)
MR1367204

Zentralblatt MATH identifier
0853.08003

JSTOR
links.jstor.org

Citation

Dekov, Deko V. Embeddability and the Word Problem. J. Symbolic Logic 60 (1995), no. 4, 1194--1198. https://projecteuclid.org/euclid.jsl/1183744871


Export citation